Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

IBS, sweats, nausea, rapid heart beat, chest pain, diarrhea. Cure for symptoms?

I have been diagnosed with IBS several years ago. Every so often I get sweats, nausea , rapid heart beat and chest pain immediately before I have severe diarrhea . My IBS consists of rare bouts of constipation but most often days of diarrhea. I am wondering if this is normal for IBS? I consulted my family doctor but never got a definitive answer.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

You are having IBS-D (diarrhea predominant)

Sweats, nausea, rapid heart beat and chest pain may be due to anxiety which may happen in IBS also. But I will like to advise you to get Cardiac check up if that turns out to be normal then simply take anti-anxiety agent

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor